MAUDE Adverse Event Report: K-C AFC MANUFACTURING, S. DE R.L. DE C.V POISE IMPRESSA : PESSARY, VAGINAL : HHW

K-C AFC MANUFACTURING, S. DE R.L. DE C.V POISE IMPRESSA : PESSARY, VAGINAL : HHW
Model Number SIZE 3
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Intermenstrual Bleeding (2665)
Date of Event 02/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history record (dhr) and supporting quality records confirmed no anomalies that may have caused or contributed to the malfunction.
 
Event or Problem Description
Consumer reported upon removal the string pulled out of a bladder support leaving the device inside her vaginal cavity.She attempted to manually remove the bladder support and experienced vaginal bleeding.She was unable to remove the device on her own and the next morning, after speaking with her insurance company and her doctor, she was referred to a gynecologist.The gynecologist removed the bladder support and cleaned the area with iodine.Consumer was prescribed doxycycline as a preventive.She experienced pain and discomfort in her belly button area after the bladder support was removed.The bleeding, pain and discomfort resolved a few days later and she did not receive any additional medical treatment.

Brand Name
POISE IMPRESSA : PESSARY, VAGINAL : HHW
Common Device Name
PESSARY, VAGINAL
Manufacturer (Section D)
K-C AFC MANUFACTURING, S. DE R.L. DE C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX  84094
MDR Report Key11590253
Report Number3011109575-2021-00093
Device Sequence Number14367065
Product Code HHW
UDI-Device Identifier00036000496215
UDI-Public036000496215
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131198
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSIZE 3
Device Lot NumberNN834971C
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2021
Initial Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR